PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1992 | 103 | 3 | 283-290
Tytuł artykułu

Weak uniform normal structure in direct sum spaces

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The weak normal structure coefficient WCS(X) is computed or bounded when X is a finite or infinite direct sum of reflexive Banach spaces with a monotone norm.
Czasopismo
Rocznik
Tom
103
Numer
3
Strony
283-290
Opis fizyczny
Daty
wydano
1992
otrzymano
1992-03-03
Twórcy
  • Departamento de Análisis Matemático, Universidad de Sevilla, Apartado 1160, 41080-Sevilla, Spain
Bibliografia
  • [Be] B. Beauzamy, Introduction to Banach Spaces and their Geometry, North-Holland, Amsterdam 1982.
  • [B] W. L. Bynum, Normal structure coefficients for Banach spaces, Pacific J. Math. 86 (1980), 427-435.
  • [C] E. Casini, Degree of convexity and product spaces, Comment. Math. Univ. Carolinae 31 (4) (1990), 637-641.
  • [D1] T. Domí nguez Benavides, Some properties of the set and ball measures of non-compactness and applications, J. London Math. Soc. 34 (2) (1986), 120-128.
  • [D2] T. Domí nguez Benavides and G. Lopez Acedo, Lower bounds for normal structure coefficients, Proc. Roy. Soc. Edinburgh Sect. A, to appear.
  • [D3] T. Domí nguez Benavides and R. J. Rodriguez, Some geometrical constants in Orlicz sequence spaces, Nonlinear Anal., to appear.
  • [K] C. A. Kottmann, Subsets of the unit ball that are separated by more than one, Studia Math. 53 (1975), 15-25.
  • [L1] T. Landes, Permanence property of normal structure, Pacific J. Math. 111 (1) (1984), 125-143.
  • [L2] T. Landes, Normal structure and the sum property, ibid. 123 (1) (1986), 127-147.
  • [Li] J. Lindenstrauss and L. Tzafriri, Classical Banach Spaces I, Springer, Berlin 1977.
  • [M] E. Maluta, Uniform normal structure and related coefficients, Pacific J. Math. 111 (1984), 357-367.
  • [Pa] J. P. Partington, On nearly uniformly convex Banach spaces, Math. Proc. Cambridge Philos. Soc. 93 (1983), 127-129.
  • [P] S. Prus, On Bynum's fixed point theorem, Atti Sem. Mat. Fis. Univ. Modena 38 (1990), 535-545.
  • [S] M. A. Smith, Rotundity and extremity in $ℓ^p(X_i)$ and $L^p(μ,X)$, in: Contemp. Math. 52, Amer. Math. Soc., 1986, 143-162.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv103i3p283bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.